Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On composite loop functors

Author: K. A. Hardie
Journal: Proc. Amer. Math. Soc. 37 (1973), 586-588
MSC: Primary 55F05
MathSciNet review: 0314045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: P is a space with two points in a certain convenient category CG of pointed topological spaces. If $ T:CG \to CG$ is a P-functor and $ X \in CG$, we establish a homotopy equivalence $ \Omega TX \simeq \Omega T \ast \times \Omega (X \wedge F)$, where F is the fibre of $ T( \ast ):TP \to T \ast $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F05

Retrieve articles in all journals with MSC: 55F05

Additional Information

PII: S 0002-9939(1973)0314045-7
Keywords: Loop space, homotopy equivalence, cofibration, wedge
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia